ADVERTISEMENT

Q. I have started bleeding heavily in my postpartum. What to do?

Answered by
Dr. Neha Singh Rathod
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Nov 17, 2016 and last reviewed on: Nov 07, 2020

Hi doctor,

I am currently (almost) 6 weeks postpartum. I had sex at 4 weeks of postpartum and I got the Nexplanon inserted a couple of days before that. My doctor checked to see whether my uterus was still up high and it was not. Also, I did not have any tearing during birth. My bleeding stopped at 2 weeks of postpartum. But, after I had sex, I started bleeding heavy with bright red blood. I am still bleeding. I am breastfeeding, so I was not expecting a period for a while. Yesterday, I started getting terrible cramps and my stomach looks the same as it did at 20 weeks pregnant. I feel bloated and the left side is really hard. I am having terrible cramps on the left side. Everything that I have been eating in the last two days, have made me so terribly nauseous. Also, I am having pulsating pains in my rectum and my vagina.

#

Hi,

Welcome to icliniq.com.

  • Please get yourself checked by a gynecologist internally and get a pelvic scan done to rule out the exact cause.
  • Post delivery your body is tender and in a state of recovery. It is not yet ready to take so much stress and strain.
  • Usually, this could be due to the Nexplanon (Etonogestrel contraceptive implant) or due to hormonal changes, stress and strain.
  • Avoid having sex till then. Avoid stress and strain and take rest.
  • Take plenty of fluids, vegetables and fruits, iron-rich diet and iron supplements.

Revert back with the reports to an obstetrician and gynaecologist online -->https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gynaecologist


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
Are Ovral pills reliable to avoid pregnancy?

.. (combination of Ethinyl estradiol and Levonorgestrel) are 100 % reliable if taken regularly. They have very few side effects and can be taken same time every day. If you miss one tablet it is okay, but if missed twice, can lead to failure in t...   Read full

I have started bleeding heavily in my postpartum. What to do?

Also, I am having pulsating pains in my rectum and my vagina ...   Read full

I am bleeding while on birth control. What could be the reason?

Hello doctor, I am 25 years old. I got married six months back but I am not satisfied with my sex relationships because my penis is so small and not getting up for more time. So, please give me any suitable advice which can help my penis to get larg...   Read full

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Alzheimer's Disease - an Overview
Alzheimer's is a neurodegenerative condition that can seriously hamper one's day to day activities and quality of life. ...  Read more»
My father is experiencing hospital delirium after ankle surgery. Please help.
Hi doctor, I am concerned about drug interaction for my father. He is experiencing hospital delirium after surgery. My ...  Read more»
Is there a chance for dengue reattack in the same season?
Hi doctor, I was diagnosed with dengue towards the end of last month. I was hospitalized for five days. I went through...  Read more»

Ask your health query to a doctor online?

Ask an Obstetrician & Gynaecologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.